# SDR SWAA2021041459686

- Difficulty date: March 24, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 53,916 hours, 31,850 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PANEL; 140CF; IS DAMAGED. / FABRICATED NEW ACB FLOOR PANEL 140CF FROM 080 2024T-3; LOT # 1453161-1 PER AMM 25-52-01-201-801 AND DWG 453A2610
